Aa
Aa
A
A
A
Close
Avatar universal

What are my chances?

I didn't know if anyone has experienced this:
I had just started taking bc just after my period.But, I was taking other meds (Abilify) so I had only taken 2 bc. During my period I had unprotected sex. Than, a couple days later I had what seems another period. It lasted less than 7 days. During that time I had unprotected sex.
I took a home pregnancy test, but it was negative. Probably too soon? Than a couple days later I went to the doctor because I felt extremely dizzy,  hot, and a sore throat. I told him about my back pain. Checked for urinalysis. Came back negative along with a pregnancy test. Should have asked him if he could just do blood work. I think it is too soon yet for urine.
I still have a cold like symptoms, but my stomach feels like it is tightening & their is a throbbing around the belly button area. I also have lower back pain & pain around the hips. I still feel hot at times. My breast feel heavy & like heat coming off of them.
* I take Abilify at night. & it is only 2 mgs - I am going to blame the slight nausea on this one.

Just wondering if anyone had a similar situation like this one? I will go to an obgyn probably in the middle of Sept.
5 Responses
Sort by: Helpful Oldest Newest
Avatar universal
When did you start taking the Abilify?  Although you are on a very low dose, if this is a new drug for you, you could still be adjusting.  The overheating and dizziness can be side effects, as well as fatigue.
Helpful - 0
Avatar universal
Just for about a week & a half now. I am going to stop taking it today to see if what I am having will go away.
Helpful - 0
676912 tn?1332812551
I wouldn't stop taking medicines without talking to your dr first. The symptoms you're having could just be from starting both the Abilify and the bc. It'll take your body a while to adjust to being on birth control, and spotting is common when you first start taking it. You're taking new medicines that you weren't before, your body has to get used to it.
Helpful - 0
1035252 tn?1427227833
how long have you been taking the birth control? it takes AT LEAST one month of taking the birth control for it to become effective..so if it's been less than a month since you started yes you could very well be pregnant and the urine tests are just not sensitive enough yet. I don't think abilify is one you should quit cold turkey, even this soon after starting it, but call your doctor for confirmation on that.
Helpful - 0
Avatar universal
I am not taking bc. I stopped that because I had to take antibiotics. So I have only really taken less than 7 of them. I also stopped because than it would have been taking to much medication.
Now a new symptom: while having sex a bunch of old blood came out. Had to take a shower. But, it has stopped. I don't need a pad or anything.
Also, I talked to a pharmacist he said to of course call, but since of the low dosage & just starting to take it I can stop.

Thank You all so much! This has been a bit confusing. Honestly, I can't wait to go to the Obgyn. So I will go to the ER. They can run all the tests their.
Helpful - 0
Have an Answer?

You are reading content posted in the Pregnancy Community

Top Pregnancy Answerers
13167 tn?1327194124
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.